Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Delayed periods, dark bleeding, left sided pain. Took conastine. Causes for symptoms?

hi there, my period was late 2 extra days, blood has been really dark. its about to end by tomorrow, had a minor pain on the left side today, as it seems its the begining of something giving me signals.. i m paranoid.. before few days of period i took conastine FYI.. i have issues to go to gyncelogists, i m just scared
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
In my opinion get an ultrasound and bHCG level testing done because it can be an early pregnancy or or a tubal ectopic pregnancy.
Get the reports and visit your gynecologist.
Take care. In case you have other questions you can contact me on health care magic.
Dr Manisha jain.
Answered: Tue, 5 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor